Certain results in b-metric space using subcompatible, faintly compatible mappings

T. Thirupathi, V. Srinivas

Abstract


In this paper we prove a common fixed point theorem in b-metric space using faintly compatible, subcompatible, occasionally weakly compatible and reciprocally continuous mappings. Furthermore appropriate examples are provided to support our conclusions.

Full Text: PDF

Published: 2021-11-10

How to Cite this Article:

T. Thirupathi, V. Srinivas, Certain results in b-metric space using subcompatible, faintly compatible mappings, J. Math. Comput. Sci., 11 (2021), 8382-8399

Copyright © 2021 T. Thirupathi, V. Srinivas. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

Copyright ©2022 JMCS